MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-2002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Uterine Perforation (2121)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The model number information was not reported or not known by the reporter hence, we cannot definitively determine the model with the information provided.Model 2 was selected as there is a much higher probability that this model was used as organon is currently only manufacturing/marketing this model.Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.
 
Event or Problem Description
They should know about another jada has perforated a uterus [uterine perforation].Case narrative: this spontaneous report originating from united states was received from a consumer referring to a female patient of unknown age.The patient's medical history, drug reactions or allergies, concurrent conditions and concomitant medications were not reported.This report concerns 1 patient(s) and 1 device(s).On an unknown date, the patient was placed with the vacuum-induced hemorrhage control system (jada system) 2002 via vaginal route (defaulted) (strength, dose, frequency, lot/batch# number and expiration date were not reported) for an unknown indication.It was reported that, they should know about another vacuum-induced hemorrhage control system (jada system) has perforated a uterus (uterine perforation).She heard this before that a vacuum-induced hemorrhage control system (jada system) caused a perforated uterus.The outcome of uterine perforation was unknown.The reporter considered uterine perforation to be related to vacuum-induced hemorrhage control system (jada system).Upon internal review, the event uterine perforation was determined to be medically significant.This is one of several reports received from the same reporter.Medical device reporting criteria: serious injury.When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key21917252
Report Number3002806821-2025-00057
Device Sequence Number9031727
Product Code OQY
UDI-Device Identifier00840164521139
UDI-Public00840164521139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberJADA-2002
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale